# SDR P5CA2017012700048

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 2012070010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRECOOLER EXHAUST FIN DAMAGED.   REPLACED THE PRECOOLER IAW AMM 36-11-15-004-003-001 REV120 AND AMM 36-11-15-404-020-001 REV 120.  LEAK CHECKED GOOD.
